MathSciNet Relay Station
MathSciNet bibliographic data
MR1150336 62G05 (62G20 62M99)
Roussas, George G.; Tran, Lanh T. Asymptotic normality of the recursive kernel regression estimate under dependence conditions. Ann. Statist. 20 (1992), no. 1, 98–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement